MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-64
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as the result of a retrospective review conducted in capa (b)(4).A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
It was reported that during preventive maintenance (pm) performed by a getinge field service engineer (fse), the cs300 intra-aortic balloon pump (iabp) had a broken iv pole.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
Additional information: (event site postal code: (b)(6).It was reported that during preventive maintenance (pm) performed by a getinge field service engineer (fse), the cs300 intra-aortic balloon pump (iabp) had a broken iv pole broken external edge of the ecg connector: no functional impact.- ecg connector external edge broken: no functional risk the k7 valve clicks but still no loss of performance, still within tolerances.- k7 noisy but no performance loss, all in the range.Large front saddle bag reinstalled - big saddle bag reinstalled.Printer not functional - printer out of order full functional control: ok - full functional control: ok there was no patient involvement, and no adverse event reported.

Brand Name
CS300
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer (Section G)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
Manufacturer Contact
arelean guzman
1300 macarthur blvd
mahwah, NJ 
MDR Report Key16249004
Report Number2249723-2023-00508
Device Sequence Number17780240
Product Code DSP
UDI-Device Identifier10607567107509
UDI-Public10607567107509
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-64
Device Catalogue Number0998-00-3013-64
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/1999
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown